Kyoto Journal of Mathematics

Log-canonical degenerations of del Pezzo surfaces in Q-Gorenstein families

Yuri Prokhorov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We classify del Pezzo surfaces of Picard number 1 with log-canonical singularities admitting Q-Gorenstein smoothings.

Article information

Source
Kyoto J. Math., Volume 59, Number 4 (2019), 1041-1073.

Dates
Received: 18 April 2017
Revised: 11 July 2017
Accepted: 11 July 2017
First available in Project Euclid: 10 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1565402426

Digital Object Identifier
doi:10.1215/21562261-2019-0006

Subjects
Primary: 14J17: Singularities [See also 14B05, 14E15]
Secondary: 14B07: Deformations of singularities [See also 14D15, 32S30] 14E30: Minimal model program (Mori theory, extremal rays)

Keywords
log-canonical singularity del Pezzo surface smoothing

Citation

Prokhorov, Yuri. Log-canonical degenerations of del Pezzo surfaces in $\mathbb{Q}$ -Gorenstein families. Kyoto J. Math. 59 (2019), no. 4, 1041--1073. doi:10.1215/21562261-2019-0006. https://projecteuclid.org/euclid.kjm/1565402426


Export citation

References

  • [1] M. Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), no. 1, 129–136.
  • [2] R. Blache, Riemann-Roch theorem for normal surfaces and applications, Abh. Math. Semin. Univ. Hambg. 65 (1995), no. 1, 307–340.
  • [3] E. Brieskorn, Rationale Singularitäten komplexer Flächen, Invent. Math. 4 (1967/1968), 336–358.
  • [4] T. de Jong and D. van Straten, A construction of $Q$-Gorenstein smoothings of index two, Internat. J. Math. 3 (1992), no. 3, 341–347.
  • [5] T. Fujisawa, On non-rational numerical del Pezzo surfaces, Osaka J. Math. 32 (1995), no. 3, 613–636.
  • [6] G.-M. Greuel and J. A. Steenbrink. “On the topology of smoothable singularities” in Singularities, Part 1 (Arcata, CA, 1981), Proc. Sympos. Pure Math. 40, Amer. Math. Soc., Providence, 1983, 535–545.
  • [7] P. Hacking, Compact moduli of plane curves, Duke Math. J. 124 (2004), no. 2, 213–257.
  • [8] P. Hacking and Y. Prokhorov, Smoothable del Pezzo surfaces with quotient singularities, Compos. Math. 146 (2010), no. 1, 169–192.
  • [9] T. Hayakawa and K. Takeuchi, On canonical singularities of dimension three, Jpn. J. Math. (N.S.) 13 (1987), no. 1, 1–46.
  • [10] M. Kawakita, Inversion of adjunction on log canonicity, Invent. Math. 167 (2007), no. 1, 129–133.
  • [11] M. Kawakita, The index of a threefold canonical singularity, Amer. J. Math. 137 (2015), no. 1, 271–280.
  • [12] Y. Kawamata, Crepant blowing-up of $3$-dimensional canonical singularities and its application to degenerations of surfaces, Ann. of Math. (2) 127 (1988), no. 1, 93–163.
  • [13] J. Kollár, “Flips, flops, minimal models, etc.” in Surveys in Differential Geometry (Cambridge, MA, 1990), Lehigh Univ., Bethlehem, 1991, 113–199.
  • [14] J. Kollár, ed. Flips and Abundance for Algebraic Threefolds, Astérisque 211, Soc. Math. France, Paris, 1992.
  • [15] J. Kollár and S. Mori, Classification of three-dimensional flips, J. Amer. Math. Soc. 5 (1992), no. 3, 533–703.
  • [16] J. Kollár and S. Mori, Birational Geometry of Algebraic Varieties, Cambridge Tracts in Math. 134, Cambridge Univ. Press, Cambridge, 1998.
  • [17] J. Kollár and N. I. Shepherd-Barron, Threefolds and deformations of surface singularities, Invent. Math. 91 (1988), no. 2, 299–338.
  • [18] E. Looijenga, Riemann-Roch and smoothings of singularities, Topology 25 (1986), no. 3, 293–302.
  • [19] E. Looijenga and J. Wahl, Quadratic functions and smoothing surface singularities, Topology 25 (1986), no. 3, 261–291.
  • [20] M. Manetti, Normal degenerations of the complex projective plane, J. Reine Angew. Math. 419 (1991), 89–118.
  • [21] S. Mori and Y. Prokhorov, Multiple fibers of del Pezzo fibrations (in Russian), Tr. Mat. Inst. Steklova 264 (2009), 137–151; English translation in Proc. Steklov Inst. Math. 264 (2009), no. 1, 131–145.
  • [22] Y. Prokhorov, Lectures on Complements on Log Surfaces, MSJ Mem. 10, Math. Soc. Japan, Tokyo, 2001.
  • [23] Y. Prokhorov, A note on degenerations of del Pezzo surfaces, Ann. Inst. Fourier (Grenoble) 65 (2015), no. 1, 369–388.
  • [24] Y. Prokhorov, $\mathbb{Q}$-Fano threefolds of index 7 (in Russian), Tr. Mat. Inst. Steklova 294 (2016), 152–166; English translation in Proc. Steklov Inst. Math. 294 (2016), no. 1, 139–153.
  • [25] M. Reid, “Young person’s guide to canonical singularities” in Algebraic Geometry, Bowdoin, 1985 (Brunswick, ME, 1985), Proc. Sympos. Pure Math. 46, Amer. Math. Soc., Providence, 1987, 345–414.
  • [26] V. V. Shokurov, Three-dimensional log perestroikas, Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992), no. 1, 105–203; English translation in Russ. Acad. Sci. Izv. Math. 40 (1993), no. 1, 95–202.
  • [27] J. Stevens, Partial resolutions of rational quadruple points, Internat. J. Math. 2 (1991), no. 2, 205–221.
  • [28] J. M. Wahl, Elliptic deformations of minimally elliptic singularities, Math. Ann. 253 (1980), no. 3, 241–262.
  • [29] J. Wahl, Smoothings of normal surface singularities, Topology 20 (1981), no. 3, 219–246.